Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: thanks again, and a few more? weight, anxiety..... platinumbride

Posted by Ilene on May 22, 2004, at 10:46:26

In reply to thanks again, and a few more? weight, anxiety....., posted by platinumbride on May 22, 2004, at 10:11:55

> From my following of posts here, parnate seems to be my next drug of choice because nardil seems to have caused weight gain for many but parnate did not....yet I remember seeing a few say that the opposite was true. I know everyone is different, but I really can't afford to gain anymore weight.
>
> I'm a little fearful of stimulant responses because I have anxiety issues too. Is it a good stimulant feeling or a paralyzing anxiety stim feeling?
>

That's why I chose Marplan. The side effects are between Nardil and Parnate. I didn't want to gain weight, but I wasn't sure I could handle the stimulant effects. I also have GAD, so anxiety is a problem for me.

> Does doseage have to do with body weight or do you have to just have your blood levels checked?
> I never had them checked before, with ssris or remeron. Is is different with the maois?
>

No, blood levels are irrelevant.

Ilene


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ilene thread:348098
URL: http://www.dr-bob.org/babble/20040521/msgs/349616.html